Hail, Haskell
- When
- September 30, 8:09 PM CST
- Where
- Haskell County, Rochester
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.317, -99.867
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Sep 30, 6:06 PM CST, 2 hours 3 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 706 PM CDT FRI SEP 30 2005 .UPDATE... WILL UPDATE THE FORECAST FOR SEVERE THUNDERSTORM WATCH 826...IN EFFECT UNTIL 2 AM TONIGHT. ZONES HAVE BEEN SENT...REST OF THE PRODUCT SUITE WILL BE OUT SOON. 20 && .SJT WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH 826 FOR TXZ098-099. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 251 PM CDT FRI SEP 30 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-011950- BROWN TX-CALLAHAN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX- FISHER TX-HASKELL TX-IRION TX-JONES TX-KIMBLE TX-MASON TX- MCCULLOCH TX-MENARD TX-NOLAN TX-RUNNELS TX-SAN SABA TX-SCHLEICHER TX- SHACKELFORD TX-STERLING TX-SUTTON TX-TAYLOR TX-THROCKMORTON TX- TOM GREEN TX- 251 PM CDT FRI SEP 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE... A POTENT UPPER LEVEL STORM SYSTEM SLIDING EAST ACROSS THE PANHANDLE TONIGHT WILL COMBINE WITH A SLIGHTLY UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORMS ACROSS WEST CENTRAL TEXAS TONIGHT. THE THUNDERSTORMS WILL MAINLY BE CONFINED TO AREAS ALONG AND NORTH OF A SAN ANGELO TO BROWNWOOD LINE...WITH THE BEST THUNDERSTORM CHANCES ACROSS THE NORTHERN BIG COUNTRY. ALTHOUGH WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...A FEW OF THE STORMS LATE THIS AFTERNOON AND EVENING MAY STRENGTHEN TO SEVERE LEVELS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN... HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT ACROSS PORTIONS OF WEST CENTRAL TEXAS...MAINLY ACROSS THE BIG COUNTRY. 07
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 650 PM CDT FRI SEP 30 2005 TXZ098-099-010700- HASKELL-THROCKMORTON- INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON 650 PM CDT FRI SEP 30 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 826 IN EFFECT UNTIL 2 AM CDT SATURDAY MORNING FOR THE FOLLOWING AREAS... IN TEXAS THIS WATCH INCLUDES 2 COUNTIES HASKELL... THROCKMORTON... THIS INCLUDES THE CITIES OF HASKELL AND THROCKMORTON.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 841 PM CDT FRI SEP 30 2005 TXZ049-010230- FISHER TX- 841 PM CDT FRI SEP 30 2005 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT FOR FISHER COUNTY... AT 835 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR NEAR THE FISHER AND SCURRY COUNTY LINE...OR ABOUT 15 MILES WEST OF ROBY...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ROTAN BY 855 PM CDT ROBY BY 900 PM CDT SYLVESTER BY 915 PM CDT MCCAULLEY BY 920 PM CDT HITSON BY 925 PM CDT SMALL HAIL...WIND GUSTS TO 50 MPH...AND DEADLY CLOUD TO GROUND LIGHTNING ARE LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
The national radar mosaic for the moment the first event began.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, September 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5475731, 5475732.